ITP OpenIR

Browse/Search Results:  1-1 of 1 Help

Selected(0)Clear Items/Page:    Sort:
On the 2-mode and k-photon quantum Rabi models 期刊论文
REVIEWS IN MATHEMATICAL PHYSICS, 2017, 卷号: 29, 期号: 4, 页码: 1750013
Authors:  Zhang, YZ;  Zhang, YZ (reprint author), Univ Queensland, Sch Math & Phys, Brisbane, Qld 4072, Australia.;  Zhang, YZ (reprint author), Chinese Acad Sci, Inst Theoret Phys, CAS Key Lab Theoret Phys, Beijing 100190, Peoples R China.
Adobe PDF(208Kb)  |  Favorite  |  View/Download:17/0  |  Submit date:2017/12/21
Quasi-exactly Solvable Systems  Rabi Model And Extensions  Bargmann-hilbert Spaces